# SDR JGVR20190723001

- Difficulty date: July 23, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N689QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605659
- Aircraft time: 11,150 hours, 8,576 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: 55310053
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL STABILIZER ACCESS PANELS 340ER AND 340FR TO HAVE CRACKS IN THE FASTENER HOLES, REPLACED CRACKED PANELS WITH TWO NEW P/N 5531005-3.
